# SDR CA970311025

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 524031
- Condition: Malfunction
- Location: Dc Sys
- Part time: 3,295 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR WENT OFFLINE IN FLIGHT. TRANSISTOR Q1 OF THE TB2 REGULATION IN THE MASTER ELECTRICAL BOX WAS FOUND FAULTY.
